Article citationsMore>>

Z. Niu and C. Wang, “A One-Step Optimal Homotopy Analysis Method for Nonlinear Differential Equations,” Communications in Nonlinear Science and Numerical Simulation, Vol. 15, No. 8, 2010, pp. 2026-2036. doi:10.1016/j.cnsns.2009.08.014

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.